# SDR CALA2022070601661

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 49,402 hours, 18,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Part number: 141A11305
- Condition: Cracked
- Location: Above L-1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FUS FRAME FLANGE CRACKED ABOVE L-1 DOOR CUTOUT AT STA 312 REF AAR N/R 9657039 INSTALLED REPAIR AT MAIN CABIN FUS FRAME FLANGE ABOVE L-1 DOOR CUTOUT STA312 STR 5L PER B737 SRM 53-10-07-2R-1 FIG201, 202, 203 AND 204 REQUIRE RE-INSPECTION THRESHOLD 50,000 TOTAL F/C OR 12,000 F/C AFTER REPAIR INSTALLATION WHICHEVER IS LATER WHICHEVER IS LATER RE-INSPECTION REQUIREMENTS AS PER B737 SRM 53-10-07-2R-1 NOTE 5-A TABLE 202 ACCOMPLISHED REPAIR AT MAIN CABIN FUSLAGE FRAME FLAMGE ABOVE THE L-1 DOOR CUTOUT STA 312 STR 5L I.A.W B737 SRM 53-10-07-2R-1 FIG 201,202,203,204 REQUIRE RE-INSPECTION THRESHOLD 50,000 TOTAL FLIGHT CYCLES OR 12,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WHICHEVER IS LATER. REPEAT INTERVAL INSPECTION EVERY 12,00 PROCEDURE 23. FLIGHT CYCLES IAW 737 NDT PART 6, 51-00-00, PROCEDURE 4 OR PER SRM 53-10-07-2R-1 PERFORM HFEC INSPECTION AFTER 50,000 TOTAL FLIGHT CYCLES OR 12,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, ADD EMP:V894387 APPROVED TO PERFORM HFEC INSPECTION AT EITHER A 50.000 TOTAL TOMC-APPROVAL FROM SC1ELBYC COMMENT AIRCRAFT FLIGHT CYCLES OR 12000 FLIGHT CYCLES AFT REPAIR INSTALLATION WHICHEVER IS LATER AND REPEAT HFEC INSPECTIONS AT 12000 FLIGHT CYCLE INTERVALS AFTER THE INITIAL THRESHOLD IN REFERENCE WITH SRM 53-10-07-2R-1 TABLE 202 INSP C/W QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
